# SDR DALA1030705523

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON MAIN CABIN FLOORBEAM UPPER CAP UNDER FLOOR PANEL 104C AND 107A FROM BL 0 TO RBL 53.  REPAIRED PER SRM 53-60-51 DETAIL 111 PAGE 7, DWG 148N216, SRM 51-40-02 PAGE 7.
